Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A nonconforming multigrid method for the stationary Stokes equations


Author: Susanne C. Brenner
Journal: Math. Comp. 55 (1990), 411-437
MSC: Primary 65N30; Secondary 65F10, 65N22, 76D07, 76M10
MathSciNet review: 1035927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An optimal-order W-cycle multigrid method for solving the stationary Stokes equations is developed, using P1 nonconforming divergence-free finite elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65F10, 65N22, 76D07, 76M10

Retrieve articles in all journals with MSC: 65N30, 65F10, 65N22, 76D07, 76M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1035927-5
PII: S 0025-5718(1990)1035927-5
Keywords: Nonconforming multigrid method, stationary Stokes equations
Article copyright: © Copyright 1990 American Mathematical Society